# SDR DALA2015042702990

- Difficulty date: April 25, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y1292, FRAMES 41 TO 47.   FOUND OUT OF LIMITS IAW AMDS 2500-2031.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D53370500.
